MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CK; CREATINE PHOSPHOKINASE/CREATINE KINASE OR ISOENZYMES TEST SYSTEM

ROCHE DIAGNOSTICS CK; CREATINE PHOSPHOKINASE/CREATINE KINASE OR ISOENZYMES TEST SYSTEM
Catalog Number 05168546190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c702 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with ck on a cobas 8000 c702 module.The customer alleges that the results may indicate there is an interferent in the sample that reacts with the assay.The sample initially resulted in a ck value of 1026 iu/l accompanied by a data flag indicating the reaction limit was exceeded.The sample repeated with a ck value of > 34041 iu/l accompanied by a data flag.The sample was diluted x20 and repeated twice on a second analyzer, resulting in ck values of 22 iu/l and 30 iu/l.The sample was tested again without dilution on the complained analyzer, resulting in a ck value of 30 iu/l.The sample was diluted again using an unknown dilution factor and repeated on an unknown analyzer, resulting in a ck value of 30 iu/l.
 
Additional Manufacturer Narrative
Calibration and control data were within specifications.A general reagent or system related issue can be excluded.The investigation determined the issue is consistent with insufficient pre-analytic sample handling.
 
Additional Manufacturer Narrative
Additional results were provided for the patient: (b)(6) 2023: 26 iu/l (1:20 dilution), no results with sample clot alarm, 1026 iu/l with data flag, 32023 iu/l (1:20 dilution), 30990 iu/l (decreased sample volume dilution), 2208 iu/l, 31973 (1:20 dilution), 31092 iu/l (decreased sample volume dilution), 30912 (1:10 dilution), 30556 iu/l (decreased sample volume dilution), and 1695 iu/l.

Brand Name
CK
Common Device Name
CREATINE PHOSPHOKINASE/CREATINE KINASE OR ISOENZYMES TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18293647
Report Number1823260-2023-03907
Device Sequence Number20337097
Product Code JHS
UDI-Device Identifier04015630924974
UDI-Public04015630924974
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K160570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05168546190
Device Lot Number736319
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer12/14/2023
01/29/2024
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date01/04/2024
01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown